# SDR DALA2015060703610

- Difficulty date: June 6, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 69,063 hours, 53,229 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT MAIN FUEL TANK ACCESS PLATE NR 1361C COUNTERSINK HOLES AND SETTLEMENT AREA.  CORROSION ON COUNTERSINKS AND SETTLEMENT AREA WAS REMOVED, COUNTERSINKS WERE MEASURED AND MAXIMUM DIAMETER ALLOWABLE IS .532" AND WAS FOUND 3 COUNTERSINKS OUT OF LIMITS.  MEASURE 0.558", 0.555", AND 0.560".  THEREFORE ACCESS PLATE WILL BE REPAIRED, SETTLEMENT AREA WAS MEASURED, ORIGINAL THICKNESS IS 0.150" REMAINING THICKNESS IS 0.148".  THEREFORE IT IS WITHIN LIMITS IAW SRM 51-22-2A, CONDITION II.  HOLES AND COUNTERSINKS WERE REWORKED, AND MEASURED WITH 0.360", 3 EA AND COUNTERSINK 0.630" 3 EA.  THEREFORE OUT OF LIMITS. REPAIR AND ACCESS PLATE WAS REPLACED IAW SRM 57-22-2A PAR 6, FIG 8.  MEASURING STICK WAS REMOVED AND INSTALLED ON NEW ACCESS IAW AMM 28-40-02.
